# SDR WWQA201701160001

- Difficulty date: January 15, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N310
- Make and model: Gulstm GIV
- Aircraft serial: 1109
- Aircraft time: 12,402 hours, 4,969 cycles
- Engine: Rroyce TAY6118
- Engine time: 12,165 hours, 4,969 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 1159SCH20041
- Part serial: K0100
- Condition: Failed
- Location: Lt Engine
- Part time: 12,165 hours, 4,969 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING DECENT THE CREW HAD A CASS MESSAGE WITH LOW HYDRAULICS. THEY THEN NOTICED THAT THE COMBINED HYDRAULIC SYSTEM WAS INDICATING LOW. THEY THEN RECEIVED ANOTHER CASS MESSAGE STATING TR LOCKED. WITH LOW HYDRAULIC QUANTITY THEY WERE UNABLE TO EXTEND THE LANDING GEAR SO THEY FOLLOW THE CHECK LIST AND BLEW THE LANDING GEAR DOWN. THEY DECLARED AND EMERGENCY AND LANDED AT THEIR ALTERNATE AIRPORT. ONCE ON THE GROUND THE TECHNICIAN NOTICED HYDRAULIC FLUID COMING FROM THE LEFT ENGINE CASE DRAIN. UPON FURTHER INVESTIGATION THE TECH FOUND THE LEFT ENGINE HYDRAULIC PUMP AD FAILED
